# SDR AWXA200601586

- Difficulty date: August 31, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 22,489 hours, 8,505 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: 6404
- Condition: Faulty
- Location: Cargo Bay
- Part time: 22,489 hours, 8,505 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - SMOKE - DURING MAINTENANCE CHECK, ECAM SMOKE LAV AND CARGO DET FAULT.  REMOVED AND REPLACCED SDCU, CARGO TEST OK.  ROTATABLE PARTS CHANGE WAS INDICATED.
